# SDR VNAA202207181111

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 44,388 hours, 34,588 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Jammed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OB SPOLILERSON AND OB FLT SPOILERS CAUTION MSG AFTER EXTENDING SPOILERS THROUGH 5K FEET. DIVERTED TO KIAD / INTEROGATED MDC AND FOUND B1 CODE 007920(R OB MFS PCU / PCU JAM) POSTED AND PERFORMED CRJ700FIM 27Âˆ’64Âˆ’01Âˆ’810Âˆ’817-A01 CYCLED AIRCRAFT POWER, FAULT CLEARED AND DID NOT RETURN, SYSTEM RESET WAS SUCCESSFUL, OPENED TEMP REPAIR TO MONITOR THE SPECIFIC PCU. UPON A REPEAT EVENT WITHIN APPROX. 30 DAYS, SCHEDULE THE AFFECTED MFS PCU TO BE REPLACED AT THE NEXT MAINTENANCE OPPORTUNITY NO FURTHER MX ACTION REQUIRED AT THIS TIME AIRCRAFT OK FOR SERVICE.
